A 25-year-old female asked:
Could corticosteroid cause a lifelong healthy eater to suddenly crave fatty fast foods?
1 doctor answer • 2 doctors weighed in
Allergy and Immunology 34 years experience
Appetite changes : Oral steroids such as Prednisone can temporarily increase the appetite as well as cause many other unwanted side effects. Typically the craving is for any food and not specific for a particular food. This would not happen with topical steroids such as nasal sprays, creams/ointments or asthma inhalers.
Created for people with ongoing healthcare needs but benefits everyone.
5.4k viewsReviewed >2 years ago
Last updated Jun 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.